# SDR UALA2011070103248

- Difficulty date: July 1, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 36,056 hours, 9,027 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Faulty
- Location: Rt Ctr Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER TANK FUEL PUMP INOPERATIVE AND DEACTIVATED.   REPLACED RIGHT CENTER TANK SWITCH, OPERATIONAL CHECK OF PUMP NORMAL
